A surjectivity theorem for rigid highest weight modules.
Inventiones mathematicae, Tome 92 (1988) no. 1, pp. 567-596
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
highest weight module, completely prime ideal, universal enveloping algebra, complex semisimple Lie algebra, Cartan subalgebra, injection map, surjectivity theorem, Goldie skew field, primitive quotient, completely prime primitive ideals
@article{IM_1988__92_1_143583,
author = {Anthony Joseph},
title = {A surjectivity theorem for rigid highest weight modules.},
journal = {Inventiones mathematicae},
pages = {567--596},
year = {1988},
volume = {92},
number = {1},
zbl = {0657.17004},
url = {http://geodesic.mathdoc.fr/item/IM_1988__92_1_143583/}
}
Anthony Joseph. A surjectivity theorem for rigid highest weight modules.. Inventiones mathematicae, Tome 92 (1988) no. 1, pp. 567-596. http://geodesic.mathdoc.fr/item/IM_1988__92_1_143583/